# SDR AALA202305268641

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 38,131 hours, 15,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF BEGAN TO SMELL A DIRTY SOCK ODOR, ODOR DISSIPATED AT ALTITUDE ODOR, CAME BACK AROUND 15000 FT ON DESCENT. INSPECTED, REMOVED, AND REPLACED LEFT AND RIGHT AIR RECIRCULATING FILTERS (AALA202305268641 AND AALA202305269452).
